# SDR 99ZZZX1650

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N688RA
- Make and model: Mtsbsi MU2B26
- Aircraft serial: 688
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 035A862129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTICED LOW OIL PRESSURE.  UPON INVESTIGATION, FOUND CRACKED FLARE ON OIL PRESSURE GAUGE PORT LINE.  REPLACEMENT LINE WAS INSTALLED BY AIRCRAFT OPERATOR PERSONNEL.
